# SDR DALA14034293230

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LT UPPER PYLON SPIGOT RECEPTACLE FITTING BORE.  REPLACED UPPER PYLON SPIGOT RECEPTACLE FITTING LT PYLON IAW SRM 54-51-12.
